Jayce Robert Getz

Jayce Robert Getz
  • Associate Professor of Mathematics
External address: 225 Physics, Duke Mathematics Department, Durham, NC 27708-0320

Research Areas and Keywords

Algebra & Combinatorics
Automorphic representations, arithmetic geometry
Analysis
Automorphic representations, Trace formulae
Geometry: Differential & Algebraic
arithmetic geometry
Number Theory
Automorphic representations, arithmetic geometry, Trace formulae

Automorphic representations and arithmetic geometry.

Education & Training
  • Ph.D., University of Wisconsin at Madison 2007

  • M.A., University of Wisconsin at Madison 2006

  • A.B., Harvard University 2004

Selected Grants

Summation Formulae and Triple Product L-functions in Higher Rank awarded by National Science Foundation (Principal Investigator). 2019 to 2022

Langlands Functoriality in Nonsolvable and Relative Settings awarded by National Science Foundation (Principal Investigator). 2014 to 2018

Fellowships, Supported Research, & Other Grants

Visitor to the Einstein Institute for Mathematics, Hebrew University awarded by European Research Council Grant Harmonic Analysis and l-adic Sheaves (2018)

Membership at Institute for Advanced Study awarded by C. Simonyi Endowment (2018)

Visitor to Korea Institute of Advanced Study awarded by Youn-Seo Choi, KIAS (2016)

Algebraic cycles on Shimura varieties and distinguished representations awarded by Natural Sciences and Engineering Research Council (NSERC) Discovery Grant (2010 to 2012)

NSF Postdoctoral Research Fellowship awarded by National Science Foundation (NSF) (2007 to 2010)

NDSEG Graduate Fellowship awarded by American Society for Engineering Education (ASEE) (2004 to 2007)

Getz, J., and M. Goresky. Hilbert modular forms with coefficients in intersection homology and quadratic base change. 2012, pp. 1–256. Scopus, doi:10.1007/978-3-0348-0351-9. Full Text

Getz, J., and M. Goresky. Introduction. Vol. 298, 2012, pp. 1–19. Scopus, doi:10.1007/978-3-0348-0351-9_1. Full Text

Getz, J., and M. Goresky. “Automorphic vector bundles and local systems.” Progress in Mathematics, vol. 298, 2012, pp. 91–110. Scopus, doi:10.1007/978-3-0348-0351-9_6. Full Text

Getz, J., and M. Goresky. “Review of chains and cochains.” Progress in Mathematics, vol. 298, 2012, pp. 21–28. Scopus, doi:10.1007/978-3-0348-0351-9_2. Full Text

Getz, J., and M. Goresky. “The automorphic description of intersection cohomology.” Progress in Mathematics, vol. 298, 2012, pp. 111–34. Scopus, doi:10.1007/978-3-0348-0351-9_7. Full Text

Getz, J., and M. Goresky. “Explicit construction of cycles.” Progress in Mathematics, vol. 298, 2012, pp. 151–66. Scopus, doi:10.1007/978-3-0348-0351-9_9. Full Text

Getz, J., and M. Goresky. “Review of intersection homology and cohomology.” Progress in Mathematics, vol. 298, 2012, pp. 29–39. Scopus, doi:10.1007/978-3-0348-0351-9_3. Full Text

Getz, J., and M. Goresky. “Review of arithmetic quotients.” Progress in Mathematics, vol. 298, 2012, pp. 41–55. Scopus, doi:10.1007/978-3-0348-0351-9_4. Full Text

Getz, J., and M. Goresky. “Hilbert modular forms with coefficients in a Hecke module.” Progress in Mathematics, vol. 298, 2012, pp. 135–50. Scopus, doi:10.1007/978-3-0348-0351-9_8. Full Text

Getz, J., and M. Goresky. “Eisenstein series with coefficients in intersection homology.” Progress in Mathematics, vol. 298, 2012, pp. 179–82. Scopus, doi:10.1007/978-3-0348-0351-9_11. Full Text

Getz, J., and M. Goresky. “Generalities on Hilbert modular forms and varieties.” Progress in Mathematics, vol. 298, 2012, pp. 57–89. Scopus, doi:10.1007/978-3-0348-0351-9_5. Full Text

Getz, J., and M. Goresky. “The full version of theorem 1.3.” Progress in Mathematics, vol. 298, 2012, pp. 167–77. Scopus, doi:10.1007/978-3-0348-0351-9_10. Full Text

Getz, J. R., and B. Liu. “A summation formula for triples of quadratic spaces.” Advances in Mathematics, vol. 347, Apr. 2019, pp. 150–91. Scopus, doi:10.1016/j.aim.2019.02.023. Full Text

Getz, J. R. “Secondary terms in asymptotics for the number of zeros of quadratic forms over number fields.” Journal of the London Mathematical Society, vol. 98, no. 2, Oct. 2018, pp. 275–305. Scopus, doi:10.1112/jlms.12130. Full Text

Getz, J. R. “Nonabelian fourier transforms for spherical representations.” Pacific Journal of Mathematics, vol. 294, no. 2, Jan. 2018, pp. 351–73. Scopus, doi:10.2140/pjm.2018.294.351. Full Text

Getz, J. R. “A four-variable automorphic kernel function.” Research in Mathematical Sciences, vol. 3, no. 1, Dec. 2016. Scopus, doi:10.1186/s40687-016-0069-6. Full Text

Getz, J. R., and P. E. Herman. “A nonabelian trace formula.” Research in Mathematical Sciences, vol. 2, no. 1, Dec. 2015. Scopus, doi:10.1186/s40687-015-0025-x. Full Text

Getz, J. R., and J. Klassen. “Isolating rankin-selberg lifts.” Proceedings of the American Mathematical Society, vol. 143, no. 8, Jan. 2015, pp. 3319–29. Scopus, doi:10.1090/proc/12389. Full Text

Getz, J. R., and H. Hahn. “A general simple relative trace formula.” Pacific Journal of Mathematics, vol. 277, no. 1, Jan. 2015, pp. 99–118. Scopus, doi:10.2140/pjm.2015.277.99. Full Text

Getz, J. R., and H. Hahn. “Algebraic cycles and tate classes on hilbert modular varieties.” International Journal of Number Theory, vol. 10, no. 1, Feb. 2014, pp. 161–76. Scopus, doi:10.1142/S1793042113500875. Full Text

Getz, J. R., and E. Wambach. “Twisted relative trace formulae with a view towards unitary groups.” American Journal of Mathematics, vol. 136, Johns Hopkins University Press: American Journal of Mathematics, Jan. 2014, pp. 1–57.

Pages

Pages